Skip to main content

Diffusion of fluids in confined geometry

Mitzithras, A., Strange, John H. (1994) Diffusion of fluids in confined geometry. Magnetic Resonance Imaging, 12 (2). pp. 261-263. ISSN 0730-725X. (doi:10.1016/0730-725X(94)91532-6) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:19915)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided.
Official URL
http://dx.doi.org/10.1016/0730-725X(94)91532-6

Abstract

Pulsed field gradient NMR measurements of restricted self-diffusion of three nonspecific liquids are reported in wed characterised samples with average pore diameters ranging between 35 Angstrom and 500 Angstrom. Structural information has been obtained in the long-times and small ''wave-vectors'' regime, using an exact analytic solution for the related problem of ''thin'' semi-permeable barriers. Experimental results suggest that the permeability of a porous medium depends on the porosity (connectivity) of the pore space and the molecular size of the self-diffusing molecules.

Item Type: Article
DOI/Identification number: 10.1016/0730-725X(94)91532-6
Uncontrolled keywords: NMR; liquids; diffusion; confined geometry
Subjects: R Medicine
Divisions: Divisions > Division of Natural Sciences > Biosciences
Divisions > Division of Natural Sciences > Physics and Astronomy
Depositing User: O.O. Odanye
Date Deposited: 06 Jul 2009 18:27 UTC
Last Modified: 16 Nov 2021 09:58 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/19915 (The current URI for this page, for reference purposes)
  • Depositors only (login required):